# SDR FDEA202312211950

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 33,844 hours, 18,913 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: CF680C2A5F
- Part serial: 705202
- Condition: Leaking
- Location: N/A
- Part time: 36,539 hours, 19,789 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

ENG 1 OIL LO PRESS. PRESSURE INDICATED NORMAL ON  ENG PAGE AND GAUGE. HOWEVER, WE NOTICED OIL  QUANTITY DECREASING. DECREASING APPROX 2 QUARTS PER  10 MINUTES. AFTER LANDING BACK AT KMEM WE HAD 5  QUARTS REMAINING. 8 QUARTS AFTER ENG SHUTDOWN.  ADDED 12 QTS OIL. RAN ENG 1 FOR 10 MIN 2 40% N1.  LOST 1 QT OIL DURING RUN.  FOUND LUBE/SCAVENGE PUMP LEAKING. UNABLE TO DETERMINE IF PUMP HOUSING OR TUBING SEAL CAUSING LEAK.  AS A PRECAUTION R & R ENG 1 LUBE/SCAVENGE PUMP & SEALS.  RESERVICED ENG OIL TK TO FULL RAN ENG @ 40% N1 FOR 10 MIN. NO OIL LOSS. NO LEAKS.
